# SDR CAL960109

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Flap System
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLT NR 1490 - CLE - THE FLAP/SLAT HANDLE WOULD NOT LOCK INTO THE SLAT RETRACT POSITION.  WHEN HOLDING FLAP/SLAT HANDLE TO SLAT RETRACT POSITION THE SLAT DISAGREE LIGHT CAME ON AND BOTH LEFT AND RIGHT HYDRAULIC GAUGES DROPPED.  THE DIAL-A-FLAP WAS MOVED SEVERAL TIMES.  A SNAP WAS HEARD, AND THEN SLATS WERE RAISED.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DIAL-A-FLAP STOP MECHANISM AND FLAP/SLAT HANDLE DIRTY AND GUMMED UP.  THE STOP MECHANISM AND HANDLE WERE CLEANED AND LUBRICATED.  OPERATION WAS SMOOTH AND NO DEFECTS WERE NOTED.  (M)
